Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Vimpat

Vimpat

Has anybody has a bit of a rash from Vimpat. I am getting some rash and I am not sure if it’s from the Vimpat. I also am a celiac so I am wondering if it is just letting me get a slight rash. I also on occasion do get some acne ( whiteheads ) in the hair of my head.

A MyEpilepsyTeam Member said:

Thank you. I get some funky rashes. It was bad on Keppra, on Lamitcal it a rash from my armpits to my Ankles so my neurologist switched me to Vimpat. She said there might not be anything that I will not give me some rash. Kind of sucks.

posted about 4 years ago
A MyEpilepsyTeam Member said:

I’m on Vimpat, and I do have a small rash. I had it biopsied, but I don’t recall what the diagnosis was. I’m not sure if it was due to the Vimpat either.

posted about 4 years ago
Already a Member? Log in